# SDR CALA2025090108321

- Difficulty date: August 23, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,834 hours, 33,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: D2551042100000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FWD BULKHEAD VERTICAL POSTS WORN AT UPPER ATTACH POINT.   ACCOMPLISHED SPLICE RPR ON Y254 VERT MEMBER AT FWD CARGO BULK HEAD FR24 IAW SRM 53-21-29-300-003. REQUIRES INSP AT 15000 FC/30 000 FH/ 72 MONTHS.
